# SDR CALA2019040800550

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 97,360 hours, 19,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143N6603105
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0354 FWD CARGO DOOR AFT AREA FRAME ANGLE HAS A CRACK A ND SUPPORT BRACKET IS BENDED.  REMOVED AND REPLACED FWD CARGO DOOR AFT AREA FRAME ANGLE (SEAL D EPRESSOR) AND SUPPORT BRACKET (GUSSET) IAW 757-200 SRM 51-40-02 PG 31 FIG 8 AND DWG NO. 143N6603. WORK ACCOMPLISHED ON STSAA N/R 0055216 BY MECH V922347
